Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST

You search for a phrase ""Ghinelli, Dina"" according to the criterion: Author


Showing 1-3 from 3 results
Title :
Truncated D coxeter complexes as extended partial geometries with maximum diameter.
Authors :
Fra, Alberto
Ghinelli, Dina
Show more
Source :
Journal of Geometry; Mar1992, Vol. 43 Issue 1/2, p75-94, 20p
Academic Journal
    Showing 1-3 from 3 results

    We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.